MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA MOTO PARTIAL KNEE SYSTEM - MEDIAL; MOTO MEDIAL TIBIAL TRAY S3 LM

MEDACTA INTERNATIONAL SA MOTO PARTIAL KNEE SYSTEM - MEDIAL; MOTO MEDIAL TIBIAL TRAY S3 LM
Model Number 02.18.TF3.LM
Medical Device Problem Code Implant subsidence (4078)
Health Effect - Clinical Code Implant Pain (4561)
Date of Event 12/22/2025
Type of Reportable Event Serious Injury
Event or Problem Description
Revision surgery due to tibial tray subsidence at 2 weeks from primary.Gmk-sphere successfully implanted.
 
Additional Manufacturer Narrative
Batch review performed on 23 dec 2025.Lot 2419729: (b)(4) items manufactured and released on 30-sept-2024.Expiration date: 2029-sept-16.No anomalies found related to the problem.To date, all items of the same lot have been sold with no similar reported event during the period of review.Clinical evaluation performed by clinical affair manager.A revision surgery was performed approximately two weeks after implantation of a medial partial knee arthroplasty due to collapse of the tibial hemiplateau.The available x-ray images clearly demonstrate collapse of the bone, followed by displacement of the tibial tray.Based on the information currently available, the root cause cannot be conclusively determined.However, reduced bone strength potentially associated with routine surgical bone preparation may have contributed to the occurrence of this early fracture.There is no evidence to suggest a device malfunction or defect.Root cause: based on the information available no definitive root cause can be established, while there is no indication that any potential issue with the device may have caused or contributed to the event, and the device history record review does not indicate any potential manufacturing related issue.

Brand Name
MOTO PARTIAL KNEE SYSTEM - MEDIAL
Common Device Name
MOTO MEDIAL TIBIAL TRAY S3 LM
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro 6874
SZ  6874
Manufacturer Contact
marco giannessi
strada regina
castel san pietro 6874
SZ   6874
MDR Report Key24004368
Report Number3005180920-2026-00015
Device Sequence Number13308043
Product Code HSX
UDI-Device Identifier07630030896736
UDI-Public07630030896736
Combination Product (Y/N)N
PMA/510(K) Number
K162084
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Device Explanted Year2025
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 01/08/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number02.18.TF3.LM
Device Lot Number2419729
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/22/2025
Initial Report FDA Received Date01/08/2026
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured09/30/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexFemale